Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups of motions in conformally flat spaces. II


Author: Jack Levine
Journal: Bull. Amer. Math. Soc. 45 (1939), 766-773
DOI: https://doi.org/10.1090/S0002-9904-1939-07083-3
Part I: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 418--422
MathSciNet review: 0000534
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07083-3